Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Viper31W

Well..here i go beginning accutane

Recommended Posts

Hello all, i found this searching google this morning searching for accutane logs and see how people liked it. Right now im going just 40 mg every other day until sunday when my doc said for me to do 40mg a day. I hope i can get some pics up for you guys, cause from what ive read, this stuff seriously kicks acnes butt...and both sides of my face blew up over the summer.

Lets have a brief history..Im 15, male, and name is Wes ph34r.gif

April was when some bumps started to form up, it wasnt too bad, and i coulda cared less about them. May hit though and thats when it started getting worse. My derm put me on Duac topical gel and use cleasin t pads (sp?). After using that it wasnt working so he put me on Benzaclin, which cleared me up perfectly last time i had acne. This was around june/july, but then i got so so dry, i had been irritating my skin and didnt know it until i was really red and my skin was almost peeling, so i stopped using the topical gel at night. I stopped everything except for my antibiotic pills. So after my skin somewhat calmed down and there was no more peeling...it was i guess...august 6th? My appt for my derm was yesterday, which was when i decided to go on accutane. I had read tons about it and where i was at, i was annoyed with my acne that i was ready to risk it with accutane.

So now here i am..august 10th and ive only taken 1 accutane pill (lol wow did i see an improvement bb_lol.gif jk..) but i hope over the next month ill see some improvements and maybe post some pics for you guys

bb_eusa_dance.gif

Link to post
Share on other sites

oh yea forgot to mention that, it is really severe, nothing like i thought i would have. pretty much my whole right face is red, all my acne bunched up together , my left side isnt as bad, but still looks awful. once my dad is home ill get his dig cam and ill upload some pics

EDIT: actually...how do i upload pics

Link to post
Share on other sites

i know i just took 1 pill..but today i had some small headaches. But i also rode around with my friend all day in the heat and i know i didnt have too much water. Could one pill already affect me with minor headaches already? Cause i dont want them to take me off the drug after using it only once sad.gif

Link to post
Share on other sites

Yes. It's possible that your headache was from the accutane. I've gotten side effects after only being on medications for one day.

Link to post
Share on other sites

Well

Day 1 Of course i really didnt notice anything today heh, i had a minor headache, which couldve been caused by not drinking enough water while being in the heat bunch today (as i posted above). Nothing else, except i was a bit tired, but i went to 1 am the night before so i plan to get more sleep tonight...

Wed/Fri/Sun > then to 1 pill a day

Link to post
Share on other sites

Hey no worries Mr Viper. Call it whatever you want, have fun with it. Just remember, Blistex is your friend when Accutane takes the the dry skin to the new level.

Cheers!

MiKeY

Link to post
Share on other sites

Small update here...i guess ill call this day 4 even though ive taken only 2 pills. Havent noticed much, 2 whiteheads came up, probably just cause the medicine hasnt kicked in, cause i dont think it works that fast blink.gif and the other night i kept waking up over and over, a side effect of the pill is trouble sleeping...but i wouldnt think that 1 pill could affect me that much.

Link to post
Share on other sites

well tomorrow = 1 week on accutane...i havent noticed any change, no nose bleeds, nothing. i did a few whiteheads but no real side effects yet

Link to post
Share on other sites

i forgot to put on moisterizer this morn and my friend told me during lunch i was getting pretty dry...so its doin something, and today is my official 1 week cause ive now taken 7 pills, and i really havent tnoticed any side effects

Link to post
Share on other sites

day 10-11 or something...

my eyes are tearing up, probably cause they are drying and they trying to still keep my eyes wet. My nose is dripping alot too, and my lips are starting to get dry

does the drippiness and tearing up go away? i look like im crying lol

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×